# SDR USAASB03157

- Difficulty date: August 31, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012623
- Condition: Inoperative
- Location: Seat 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT LIGHT AT SEAT 10 ABC INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  (M)
